Suivre
Fares Mokhtari
Fares Mokhtari
University of Algiers, Faculty of Sciences, Department of Mathematics
Adresse e-mail validée de univ-alger.dz
Titre
Citée par
Citée par
Année
Anisotropic parabolic problems with measures data
F Mokhtari
Differential Equations and Applications 2 (1), 123-150, 2010
282010
Nonlinear anisotropic elliptic equations with variable exponents and degenerate coercivity
H Ayadi, F Mokhtari
Texas State University, Department of Mathematics, 2018
27*2018
Regularity of the solution to nonlinear anisotropic elliptic equations with variable exponents and irregular data
F Mokhtari
Mediterranean Journal of Mathematics 14, 1-18, 2017
212017
Nonlinear elliptic systems with variable exponents and measure data
M Bendahmane, F Mokhtari
Moroccan Journal of Pure and Applied Analysis 1 (2), 8, 2015
162015
Nonlinear anisotropic elliptic equations in with variable exponents and locally integrable data
F Mokhtari
Mathematical Methods in the Applied Sciences 40 (6), 2265-2276, 2017
152017
Anisotropic nonlinear elliptic systems with variable exponents and degenerate coercivity
N Mokhtar, F Mokhtari
Applicable Analysis 100 (11), 2347-2367, 2021
122021
Anisotropic Degenerate Parabolic Problems in with Variable Exponent and Locally Integrable Data
F Mokhtari, R Mecheter
Mediterranean Journal of Mathematics 16, 1-21, 2019
112019
Strongly anisotropic elliptic problems with regular and data
M Chrif, S El Manouni, F Mokhtari
Portugaliae Mathematica 72 (4), 357-391, 2015
102015
Nonlinear anisotropic parabolic equations in Lm
F Mokhtari
Arab Journal of Mathematical Sciences 20 (1), 1-10, 2014
92014
Nonlinear degenerate anisotropic elliptic equations with variable exponents and L1 data
H Khelifi, F Mokhtari
J. Part. Diff. Eq 33, 1-16, 2020
72020
Nonlinear elliptic equations with variable exponents and measure or L m data
F Mokhtari, K Bachouche, H Abdelaziz
J. Math. Sci 35, 73-101, 2015
62015
Nonlinear anisotropic parabolic equations in with locally integrable data
F Mokhtari
Mathematical Methods in the Applied Sciences 36 (2), 196-207, 2013
62013
Regularity results for degenerate parabolic equations with Lm data
F Mokhtari, H Khelifi
Complex Variables and Elliptic Equations 68 (12), 2001-2015, 2023
52023
Nonlinear anisotropic degenerate parabolic equations with variable exponents and irregular data
H Abdelaziz, F Mokhtari
Journal of Elliptic and Parabolic Equations 8 (1), 513-532, 2022
52022
Anisotropic parabolic problems with Orlicz data
F Mokhtari
Mathematical methods in the applied sciences 34 (17), 2095-2102, 2011
52011
Anisotropic degenerate elliptic problem with a singular nonlinearity
MA Zouatini, H Khelifi, F Mokhtari
Advances in Operator Theory 8 (1), 13, 2023
42023
Existence and regularity results for nonlinear anisotropic unilateral elliptic problems with degenerate coercivity
N Benaichouche, H Ayadi, F Mokhtari, A Hakem
Journal of Elliptic and Parabolic Equations 8 (1), 171-195, 2022
42022
The obstacle problem for noncoercive elliptic equations with variable growth and -data
H Ayadi, F Mokhtari, R Souilah
Portugaliae Mathematica 79 (1), 61-83, 2022
32022
Degenerate elliptic problem with singular gradient lower order term and variable exponents
MA Zouatini, F Mokhtari, H Khelifi
Mathematical modeling and computing 10 (1), 133-147, 2023
22023
Anisotropic elliptic system with variable exponents and degenerate coercivity with Lm data
NE Allaoui, F Mokhtari
Applicable Analysis 103 (7), 1241-1261, 2024
12024
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20